alexa Simvastatin-induced lichenoid drug eruption.
Pathology

Pathology

Journal of Medical & Surgical Pathology

Author(s): Roger D, Rolle F, Labrousse F, Brosset A, Bonnetblanc JM

Abstract Share this page

Abstract Cutaneous drug eruptions have a variety of clinical features. Lichenoid drug eruptions are rare and may be difficult to diagnose. A case of a simvastatin-induced lichenoid eruption with skin and mucosal involvement is reported.
This article was published in Clin Exp Dermatol and referenced in Journal of Medical & Surgical Pathology

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords